# SDR CALA2014051691050

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 FUSE SKIN CORROSION STRINGER 4L TO STRINGER 12L & STRINGER 4R TO STRINGER 12R.  REMOVED DAMAGE.  MANUFACTURED & INSTALLED REPAIR PARTS IAW ECRA 5330-04786.  RII INSPECTION ACCOMPLISHED.
